Model-theoretic characterisations of convenience properties in topological categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 315-330.
@article{CTGDC_1992__33_4_315_0,
     author = {Vajner, Vaclav},
     title = {Model-theoretic characterisations of convenience properties in topological categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {315--330},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {4},
     year = {1992},
     zbl = {0778.18006},
     mrnumber = {1197428},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_4_315_0/}
}
TY  - JOUR
AU  - Vajner, Vaclav
TI  - Model-theoretic characterisations of convenience properties in topological categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 315
EP  - 330
VL  - 33
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_4_315_0/
UR  - https://zbmath.org/?q=an%3A0778.18006
UR  - https://www.ams.org/mathscinet-getitem?mr=1197428
LA  - en
ID  - CTGDC_1992__33_4_315_0
ER  - 
Vajner, Vaclav. Model-theoretic characterisations of convenience properties in topological categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 315-330. http://www.numdam.org/item/CTGDC_1992__33_4_315_0/

1 J. Adámek, H. Herrlich and G.E. Strecker, "Least and largest initial completions", Comment. Math. Univ. Carolinae 20 (1979), 43 - 77. | MR 526147 | Zbl 0404.18005

2 J. Adámek and V. Koubek, "Cartesian closed functor-structured categories", Comment. Math. Univ. Carolinae 21 (1980), 573 - 589. | MR 590136 | Zbl 0437.18005

3 J. Adámek and H. Herrlich, "Cartesian closed categories, quasitopoi and topological universes ", in: Proceedings of the International Conference on Mathematical Foundations of Programming Semantics, Springer Lecture Notes in Computer Science 239 (1985), 20 - 41. | MR 874374 | Zbl 0597.18002

4 A. Grothendieck, "Catégories fibrées et descente", Séminaire de Géometrie Algébrique de l'Institut des Hautes Études Scientifiques, Paris, 1961.

5 H. Herrlich, "Cartesian closed topological categories", Math. Colloq. Univ. Cape Town 9 (1974), 1 - 16. | MR 460414 | Zbl 0318.18011

6 H. Herrlich, "Are there convenient subcategories of Top ?", Top. Appl. 15 (1983), 263 - 274. | MR 694546 | Zbl 0538.18004

7 H. Herrlich, "Universal topology", in: Proceedings of Conference on Categorical Topology (Toledo, Ohio, 1983), Helderman Verlag, Berlin (1984), 223 - 281. | MR 785019 | Zbl 0548.18004

8 H. Herrlich and G.E. Strecker, "Cartesian closed topological hulls as injective hulls", Quaestiones Math. 9 (1986), 263 - 280. | MR 862302 | Zbl 0614.18003

9 E.G. Manes, "A pullback theorem for triples in a lattice fibering with applications ot algebra and analysis", Alg. Univ. 2 (1972), 7 - 17. | MR 311741 | Zbl 0281.46062

10 J. Menu and A. Pultr, "On categories determined by poset- and set-valued functors", Comment. Math. Univ. Carolinae 15 (1974), 665 - 678. | MR 371989 | Zbl 0331.18008

11 G. Richter, Kategorielle Algebra, Akademie Verlag, Berlin, 1979. | MR 547354 | Zbl 0446.08001

12 O. Wyler, "On the categories of general topology and topological algebra", Archiv. Math. 22 (1971), 7 - 17. | MR 287563 | Zbl 0265.18008

13 O. Wyler, "Top categories and categorical topology", Gen. Top. Appl. 1 (1971), 17 - 28. | MR 282324 | Zbl 0215.51502